Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Dizziness after cervical injections

Hi all, I am new here. I had a cervical facet joint steriod injection on Thursday, they actually only got part of it done because I was trying to do it without sedation ( didn't have a driver) and I guess my blood pressure dropped, I threw up all over everything...( oh I felt so bad about that) ..they stopped the procedure, started me on IV fluids and took me to the recovery room. And I have been dizzy ever since. Is this normal?? I have had lots of injections before, in my lower back, and hip and have never experienced this dizziness. Of course its Saturday, so I can't call the office. Should I just wait it out? Wait till Monday, or what should I do ??
Thank you for any replies.
Nancy
advertisement
Sign In or Register to comment.